Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Used tuagin for hair fall. How can hair regrow?

hello sir my hair has been fallin for last 5 years i don t know the reason i consulted dr.paul s clinic they provided me wid tugain 2% solution i want to know does tuagin helps to regrow hair coz i have receeding hairlines well my hairs were preety less fallin when i was undergoin treatment there but there mediacation is too costly...and my hairs are receedin now how can i regrow my hair back?
Asked On : Mon, 8 Oct 2012
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
1.To prevent hairfall continue using Tugain 2%/ 5%. remember that you have to
use tugain continously till you want hairs. If you stop using you can again start
loosing your hair.
2. Take some supplements for hair like Follihair new or Androanagen.
3. Use a hair conditioner after shampoo as you may notive little dryness of hai
after use of the lotion.
4. Once your hairfall stabilises you can go for hairtransplant.

Thanks and regards
Answered: Wed, 28 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor